# SDR SWAA2025100614211

- Difficulty date: September 14, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BRACKET ON LOWER SIDE OF EMERGENCY EXIT 832.  REPLACED BRACKET ON LOWER SIDE OF EMERGENCY EXIT 832 IAW AMM 52-22-51-400-801 STEP 3.D (2) (D).
